# SDR DALA1128875531

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 72,678 hours, 29,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Sta 1343
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT NR 3 RT EMERGENCY EXIT LOWER SILL AT ST6A 1343 CORRODED AROUND NUT PLATE. R & R CREASE BEAM AT NR 3 RT EMERGENCY EXIT STA 1343 IAW SRM 51-40-02. DAMAGE DIM; L=3.40 W=1.10 D=.046 ORIG THICKNESS .100 FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15, FIG 101.
